MAUDE Adverse Event Report: MAINSTAY MEDICAL LIMITED REACTIV8; REACTIV8 IMPLANTABLE PULSE GENERATOR

MAINSTAY MEDICAL LIMITED REACTIV8; REACTIV8 IMPLANTABLE PULSE GENERATOR
Model Number 8145
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 04/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Mml# (b)(4).Other explanted device: model: 5100 description: reactiv8 implantable pulse generator serial number: (b)(6) udi #: (b)(4).
 
Event or Problem Description
It was reported that the midline incision was not fully healed.One lead was exposed outside the patient's body.The patient was a former smoker and diabetic.The patient underwent full system revision surgery.The implantable pulse generator (ipg) and the two leads were completely removed.New ipg and two leads were implanted without complications.There was no allegation regarding the device's functionality.The ipg and leads were returned for analysis.The ipg passed functional testing.Both leads were received cut into two segments.No functional testing could be performed.Visual inspection of both leads and the ipg revealed no other damages or anomalies.Following the full system revision, the reactiv8 system was activated to allow the patient to initiate bilateral stimulation (when initiated by the patient).

Brand Name
REACTIV8
Common Device Name
REACTIV8 IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
MAINSTAY MEDICAL LIMITED
clonmel house, forster way
swords, co. dublin K67F2 K3
EI  K67F2K3
Manufacturer Contact
liza dominguez
2159 india street
suite 200
san diego, CA 92101
6192063331
MDR Report Key25059600
Report Number3021520203-2026-00055
Device Sequence Number9426909
Product Code QLK
UDI-Device Identifier05391527772064
UDI-Public01053915277720641124071817270701
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
P190021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number8145
Device Catalogue Number81455
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexMale
Patient Weight91 KG
Patient RaceWhite